RUS  ENG
Full version
JOURNALS // Symmetry, Integrability and Geometry: Methods and Applications // Archive

SIGMA, 2017 Volume 13, 030, 32 pp. (Mi sigma1230)

This article is cited in 1 paper

GKZ Hypergeometric Series for the Hesse Pencil, Chain Integrals and Orbifold Singularities

Jie Zhou

Perimeter Institute for Theoretical Physics, Waterloo, Ontario N2L 2Y5, Canada

Abstract: The GKZ system for the Hesse pencil of elliptic curves has more solutions than the period integrals. In this work we give different realizations and interpretations of the extra solution, in terms of oscillating integral, Eichler integral, chain integral on the elliptic curve, limit of a period of a certain compact Calabi–Yau threefold geometry, etc. We also highlight the role played by the orbifold singularity on the moduli space and its relation to the GKZ system.

Keywords: GKZ system; chain integral; orbifold singularity; Hesse pencil.

MSC: 14J33; 14Q05; 30F30; 34M35

Received: October 1, 2016; in final form May 14, 2017; Published online May 20, 2017

Language: English

DOI: 10.3842/SIGMA.2017.030



Bibliographic databases:
ArXiv: 1606.08352


© Steklov Math. Inst. of RAS, 2025